# SDR IXXA20230807046

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 108,728 hours, 24,234 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S #2 WINDOW WILL NOT CLOSE AND SECURE. VERIFIED SECURITY AND INTEGRITY OF OPENABLE MECHANISM AND CLOSED WINDOW IAW B767 AMM 56-11-00. COMPLIED WITH ADJUSTMENT OF THE FIRST OFFICER'S OPENABLE WINDOW AND OPERATIONAL CHECK GOOD PER B767 AMM 56-11-02.
